# SDR CALA2025022400421

- Difficulty date: January 27, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER I/B  UPPER ATTACHED ANGLE CRACKED @ RBL 7 STA R/H VAPOR BARRIER I/B UPPER ATTACHED ANGLE CRACKED @ RBL 7 STA REMOVED AND REPLACED RH VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663.75 663.75 PER SRM 51-40-02-0G-0 AND DWG#111A1000 REF AAR N/R 9933665.   REMOVED AND REPLACED RH VAPOR BARRIER UPPER ATTACH ESFR:1038464 ANGLE AT STA 663.75 PER SRM 51-40-02-0G-0 AND DWG#111A1000.
